Les exposants de Liapounoff du flot de Teichmüller [d'après Eskin-Kontsevitch-Zorich]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Talk no. 1060, 33 p.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@incollection{AST_2014__361__43_0,
     author = {Grivaux, Julien and Hubert, Pascal},
     title = {Les exposants de {Liapounoff} du flot de {Teichm\"uller} [d'apr\`es {Eskin-Kontsevitch-Zorich]}},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1060},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     zbl = {1361.30078},
     mrnumber = {3289277},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2014__361__43_0/}
}
TY  - CHAP
AU  - Grivaux, Julien
AU  - Hubert, Pascal
TI  - Les exposants de Liapounoff du flot de Teichmüller [d'après Eskin-Kontsevitch-Zorich]
BT  - Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13
AU  - Collectif
T3  - Astérisque
N1  - talk:1060
PY  - 2014
DA  - 2014///
IS  - 361
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2014__361__43_0/
UR  - https://zbmath.org/?q=an%3A1361.30078
UR  - https://www.ams.org/mathscinet-getitem?mr=3289277
LA  - fr
ID  - AST_2014__361__43_0
ER  - 
%0 Book Section
%A Grivaux, Julien
%A Hubert, Pascal
%T Les exposants de Liapounoff du flot de Teichmüller [d'après Eskin-Kontsevitch-Zorich]
%B Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13
%A Collectif
%S Astérisque
%Z talk:1060
%D 2014
%N 361
%I Société mathématique de France
%G fr
%F AST_2014__361__43_0
Grivaux, Julien; Hubert, Pascal. Les exposants de Liapounoff du flot de Teichmüller [d'après Eskin-Kontsevitch-Zorich], in Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Talk no. 1060, 33 p. http://www.numdam.org/item/AST_2014__361__43_0/

[AF] A. Avila & G. Forni - « Weak mixing for interval exchange transformations and translation flows », Ann. of Math. 2) 165 (2007), no. 2, p. 637-664. | DOI | MR | Zbl

[AMY] A. Avila, C. Matheus & J.-C. Yoccoz - « SL(2,)-invariant probability measures on the moduli spaces of translation surfaces are regular », Geom. Fund. Anal. 23 (2013), no. 6, p. 1705-1729. | DOI | MR | Zbl

[AV] A. Avila & M. Viana - « Simplicity of Lyapunov spectra: proof of the Zorich-Kontsevich conjecture », Acta Math. 198 (2007), no. 1, p. 1-56. | DOI | MR | Zbl

[BGV] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Springer-Verlag, Berlin, 2004. | MR | Zbl

[BO] S. Bloch & A. Okounkov - « The character of the infinite wedge representation », Adv. Math. 149 (2000), no. 1, p. 1-60. | MR | Zbl

[BM] I. I. Bouw & M. Möller - « Teichmüller curves, triangle groups, and Lyapunov exponents », Ann. of Math. (2) 172 (2010), no. 1, p. 139-185. | DOI | MR | Zbl

[CM] D. Chen & M. Möller - « Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus », Geom. Topol. 16 (2012), no. 4, p. 2427-2479. | DOI | MR | Zbl

[DHL] V. Delecroix, P. Hubert & S. Lelièvre - « Diffusion for the wind-tree model », arXiv:1107.1810, 2011.

[EKZ1] A. Eskin, M. Kontsevich & A. Zorich - « Lyapunov spectrum of square-tiled cyclic covers », J. Mod. Dyn. 5 (2011), no. 2, p. 319-353. | DOI | MR | Zbl

[EKZ2] A. Eskin, M. Kontsevich & A. Zorich, « Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmuller geodesic flow », à paraître dans Publ. Math. IHÉS. | Zbl

[EM] A. Eskin & H. Masur - « Asymptotic formulas on flat surfaces », Ergodic Theory Dynam. Systems 21 (2001), no. 2, p. 443-478. | DOI | MR | Zbl

[EMZ] A. Eskin, H. Masur & A. Zorich - « Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel-Veech constants », Publ. Math. Inst. Hautes Études Sci. (2003), no. 97, p. 61-179. | DOI | EuDML | Numdam | MR | Zbl

[EMi] A. Eskin & M. Mirzakhani - « Invariant and stationary measures for the SL(2,) action on moduli spaces », preprint arXiv 1302.3320. | MR | Zbl

[EO] A. Eskin & A. Okounkov - « Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials », Invent. Math. 145 (2001), no. 1, p. 59-103. | DOI | MR | Zbl

[Fo] G. Forni - « Deviation of ergodic averages for area-preserving flows on surfaces of higher genus », Ann. of Math. (2) 155 (2002), no. 1, p. 1-103. | DOI | MR | Zbl

[FMZ] G. Forni, C. Matheus & A. Zorich - « Square-tiled cyclic covers », J. Mod. Dyn. 5 (2011), no. 2, p. 285-318. | DOI | MR | Zbl

[Hu] J. H. Hubbard - Teichmuller theory and applications to geometry, topology, and dynamics I. Teichmuller theory (With contributions by Adrien Douady, William Dunbar, Roland Roeder, Sylvain Bonnot, David Brown, Allen Hatcher, Chris Hruska and Sudeb Mitra. With forewords by William Thurston and Clifford Earle), Matrix Editions, Ithaca, 2006. | MR | Zbl

[KMS] S. Kerckhoff, H. Masur & J. Smillie - « Ergodicity of billiard flows and quadratic differentials », Ann. of Math. (2) 124 (1986), no. 2, p. 293-311. | DOI | MR | Zbl

[KK] A. Kokotov & D. Korotkin - « Tau-functions on spaces of abelian differentials and higher genus generalizations of Ray-Singer formula », J. Differential Geom. 82 (2009), no. 1, p. 35-100. | DOI | MR | Zbl

[Ko] M. Kontsevich - « Lyapunov exponents and Hodge theory », in The mathematical beauty of physics (Saclay, 1996), Adv. Ser. Math. Phys., vol. 24, World Scientific, River Edge, 1997, p. 318-332. | MR | Zbl

[KZ1] M. Kontsevich, « Lyapunov exponents and Hodge theory », in The mathematical beauty of physics (Saclay, 1996), Adv. Ser. Math. Phys., vol. 24, World Scientific, River Edge, 1997, p. 318-332. | MR | Zbl

[KZ2] M. Kontsevich & A. Zorich - « Connected components of the moduli spaces of Abelian differentials with prescribed singularities », Invent. Math. 153 (2003), no. 3, p. 631-678. | DOI | MR | Zbl

[Kr] R. Krikorian - « Déviations de moyennes ergodiques, flots de Teichmüller et cocycle de Kontsevich-Zorich (d'après Forni, Kontsevich, Zorich...) », in Séminaire Bourbaki, vol. 2003/2004, Astérisque, vol. 299, Soc. Math. France, Paris, 2005, exp. n°927, p. 59-93. | EuDML | Numdam | MR | Zbl

[La] E. Lanneau - « Connected components of the strata of the moduli spaces of quadratic differentials », Ann. Sci. Ec. Norm. Super. (4) 41 (2008), no. 1, p. 1-56. | DOI | EuDML | Numdam | MR | Zbl

[Lu] R. E. Lundelius - « Asymptotics of the determinant of the Laplacian on hyperbolic surfaces of finite volume », Duke Math. J. 71 (1993), no. 1, p. 211-242. | DOI | MR | Zbl

[Ma1] H. Masur - « Interval exchange transformations and measured foliations », Ann. of Math. (2) 115 (1982), no. 1, p. 169-200. | DOI | MR | Zbl

[Ma2] H. Masur, « The growth rate of trajectories of a quadratic differential », Ergodic Theory Dynam. Systems 10 (1990), no. 1, p. 151-176. | DOI | MR | Zbl

[MT] H. Masur & S. Tabachnikov - « Rational billiards and flat structures », in Handbook of dynamical systems 1A, North-Holland, Amsterdam, 2002, p. 1015-1089. | DOI | MR | Zbl

[Mc1] C. T. Mcmullen - « Billiards and Teichmüller curves on Hilbert modular surfaces », J. Amer. Math. Soc. 16 (2003), no. 4, p. 857-885. | DOI | MR | Zbl

[Mc2] C. T. Mcmullen, « Teichmüller geodesics of infinite complexity », Acta Math. 191 (2003), no. 2, p. 191-223. | DOI | MR | Zbl

[Mc3] C. T. Mcmullen, « Dynamics of SL(2,) over moduli space in genus two », Ann. of Math. (2) 165 (2007), no. 2, p. 397-456. | DOI | MR | Zbl

[Mc4] C. T. Mcmullen, « Teichmüller curves in genus two : discriminant and spin », Math. Ann. 333 (2005), no. 1, p. 87-130. | DOI | MR | Zbl

[Mc5] C. T. Mcmullen, « Teichmüller curves in genus two : the decagon and beyond », J. reine angew. Math. 582 (2005), p. 173-199. | DOI | MR | Zbl

[Mc6] C. T. Mcmullen, « Teichmüller curves in genus two : torsion divisors and ratios of sines », Invent. Math. 165 (2006), no. 3, p. 651-672. | DOI | MR | Zbl

[OPS] B. Osgood, R. Phillips & P. Sarnak - « Extremals of determinants of Laplacians », J. Funct. Anal. 80 (1988), no. 1, p. 148-211. | DOI | MR | Zbl

[Pe] C. A. M. Peters - « A criterion for flatness of Hodge bundles over curves and geometric applications », Math. Ann. 268 (1984), no. 1, p. 1-19. | DOI | EuDML | MR | Zbl

[Po] A. M. Polyakov - « Quantum geometry of fermionic strings », Phys. Lett. B 103 (1981), no. 3, p. 211-213. | DOI | MR

[Ra1] K. Rafi - « A characterization of short curves of a Teichmüller geodesic », Geom. Topol. 9 (2005), p. 179-202. | DOI | EuDML | MR | Zbl

[Ra2] K. Rafi, « Thick-thin decomposition for quadratic differentials », Math. Res. Lett. 14 (2007), no. 2, p. 333-341. | DOI | MR | Zbl

[RS] D. B. Ray & I. M. Singer - « Analytic torsion for complex manifolds », Ann. of Math. (2) 98 (1973), p. 154-177. | DOI | MR | Zbl

[SW] J. Smillie & B. Weiss - « Characterizations of lattice surfaces », Invent. Math. 180 (2010), no. 3, p. 535-557. | DOI | MR | Zbl

[So] C. Soulé - Lectures on Arakelov geometry, Cambridge Stud. Adv. Math., vol. 33, Cambridge Univ. Press, Cambridge, 1992, with the collaboration of D. Abramovich, J.-F. Burnol and J. Kramer. | MR | Zbl

[Vel] W. A. Veech - « Gauss measures for transformations on the space of interval exchange maps », Ann. of Math. (2) 115 (1982), no. 1, p. 201-242. | DOI | MR | Zbl

[Ve2] W. A. Veech, « Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards », Invent. Math. 97 (1989), no. 3, p. 553-583. | DOI | EuDML | MR | Zbl

[Ve3] W. A. Veech, « Siegel measures », Ann. of Math. (2) 148 (1998), no. 3, p. 895-944. | DOI | EuDML | MR | Zbl

[Vi] M. Viana - « Dynamics of interval exchange maps and Teichmüller flows », preprint, 2007.

[Wo] S. A. Wolpert - « Asymptotics of the spectrum and the Selberg zeta function on the space of Riemann surfaces », Comm. Math. Phys. 112 (1987), no. 2, p. 283-315. | DOI | MR | Zbl

[Yo1] J.-C. Yoccoz - « Continued fraction algorithms for interval exchange maps: an introduction », in Frontiers in number theory, physics, and geometry I, Springer, Berlin, 2006, p. 401-435. | DOI | MR | Zbl

[Yo2] J.-C. Yoccoz, « Échanges d'intervalles et surfaces de translation », in Séminaire Bourbaki, vol. 2007/2008, Astérisque, vol. 326, Soc. Math. France, Paris, 2009, exp. n° 996, p. 387-409. | Numdam | MR | Zbl

[Zo1] A. Zorich - « Finite Gauss measure on the space of interval exchange transformations. Lyapunov exponents », Ann. Inst. Fourier (Grenoble) 46 (1996), no. 2, p. 325-370. | DOI | EuDML | Numdam | MR | Zbl

[Zo2] A. Zorich, « Deviation for interval exchange transformations », Ergodic Theory Dynam. Systems 17 (1997), no. 6, p. 1477-1499. | DOI | MR | Zbl

[Zo3] A. Zorich, « How do the leaves of a closed 1-form wind around a surface? », in Pseudoperiodic topology, Amer. Math. Soc. Transl. Ser. 2, vol. 197, Amer. Math. Soc., Providence, 1999, p. 135-178. | MR | Zbl

[Zo4] A. Zorich - « Flat surfaces », in Frontiers in number theory, physics, and geometry I, Springer, Berlin, 2006, p. 437-583. | MR | Zbl